# SDR REXA2016042300642

- Difficulty date: April 23, 2016
- Submitted: April 29, 2016
- Operation: Air carrier
- Aircraft: N8883E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7883
- Aircraft time: 25,158 hours, 22,670 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Fitting
- Condition: Worn
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB TO RUDDER, CTR LOWER BEARING FITTING FAILED PRE LOAD CHECK OF NEW BEARING.  R & R VERTICAL STAB TO RUDDER CTR BEARING FITTING IAW RIL 0602 REV H.
